MathSciNet Relay Station
MathSciNet bibliographic data
MR1707518 (2001e:47035) 47B15 (47A05)
Hladnik, M.; Omladič, M.; Radjavi, H. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001), no. 2, 459–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement